Next Article in Journal
Free Vibrations of Rotating Adhesively Bonded Orthotropic Plates
Previous Article in Journal
Determination of Mathematical Model of Electric Power System Using Linear Graph
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Volume were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2011, 16(4), 819-829; doi:10.3390/mca16040819

Variational Iteration Method for Solving n -th Order Fuzzy Differential Equations

Department of Mathematics, Science and Research Branch Islamic Azad University, Tehran 14515/775, Iran
Author to whom correspondence should be addressed.
Published: 1 December 2011
Download PDF [229 KB, uploaded 1 April 2016]


In this paper, the variational iteration method (VIM) is employed to solve a system of fuzzy differential equations of first order. Since every ordinary fuzzy differential equations of higher order can be converted into a fuzzy system of the first order, this method can be used for solving n -th order fuzzy differential equations. Also the convergency of VIM for this system is proved. Finally to more illustrate several examples are solved.
Keywords: Variational iteration method; n -th order fuzzy differential equations Variational iteration method; n -th order fuzzy differential equations
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Abbasbandy, S.; Allahviranloo, T.; Darabi, P.; Sedaghatfar, O. Variational Iteration Method for Solving n -th Order Fuzzy Differential Equations. Math. Comput. Appl. 2011, 16, 819-829.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top